It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Aspen1957]I am 46 and was just recently diagnosed with Adult ADD. I have been on Strattera for 9 days. I have never posted much on message boards...so am new to this, too! I would just like to hear from others with ADD to learn more about this.[/QUOTE]


Hi Aspen, I too have been diagnosed with ADD, I'm 39. I've been taking Strattera for 3 weeks now. I seem to see a little difference, I'm able to focus at work a bit better, but I'm still scatterbrained and unorganized. I also take Provigil for Narcolepsy. From what I've been reading, supposedly Strattera and Provigil have a synergetic effect with each other. So, any extra help would be great if its true. Have you had any side effects from the Strattera? I basically get dry mouth.
Thanks for the tip Redhead :) Only problem there is remembering to use the clock and wear it :D i am so bad about this that i have every orginizing tool availble to man..... but i cant remember to use the or i get bored with them really quickly.... so you can say that people like me are incourageble :jester:
[QUOTE=scarlet44] Does anyone have any encouraging advice?? [/QUOTE]

Scarlett,

I don't know what doctors in the US are doing by my doc put me on Dexedrine and I haven't had any problems. I get a little worked up now and then, causing myself alot of stress over nothing but other than that and the drymouth, life is good.

I wish I knew what I can do to help. I used to think myself into severe depression when left with too much time on my hands. I know that it's helped me alot to involve myself in different activities that take up most of my time. I'm very lucky to have a job that I absolutely love doing. The rest of my time I spend by myself either reading or doing something else to relieve the stress and let me ignore the world around me. We all have to spend some time on ourselves at some point. It sounds to me like you might need a lifestyle adjustment. I can only imagine how stressful being a 1st grade teacher can be. Think about what you can do to change how you spend your time. Set personal goals for yourself just like you do for your students.

Really, it sounds to me like you need to stop thinking about what's wrong with you and start concentrating on what's right. It's been my experience that most people with ADD are unbelievably creative and talented...nurture your creativity, show your talent.

I hope this helps you, at least a little.
[QUOTE=vasdef]Hi Aspen, I too have been diagnosed with ADD, I'm 39. I've been taking Strattera for 3 weeks now. I seem to see a little difference, I'm able to focus at work a bit better, but I'm still scatterbrained and unorganized. I also take Provigil for Narcolepsy. From what I've been reading, supposedly Strattera and Provigil have a synergetic effect with each other. So, any extra help would be great if its true. Have you had any side effects from the Strattera? I basically get dry mouth.[/QUOTE]

Hi Vasdef. I am new to this forum, and I have ADD to. Recently diagnosed, age 23, ADD-inattentive. My question-- do you remember where you read about the synergistic relationship between Provigil and Strattera? I would love to read about this!!
new here too

dont know for sure if i have it
but every screener that i have taken
indicates that it is severe

have an appt with dr
next week
i hope i remember to go
told my daughtert to remind me

thanks addprogrammer for your words of encouragement
i know that i am very smart
and i cant wait to finally start my life
and accomplish what i hve always wanted to do

its like a mesh screen
you see what you want
you know what you need to do
you just cant get there from here

hope the meds work
willing to try anything





All times are GMT -7. The time now is 05:28 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!